|I miss a dose for 2 and a half hour.
Jul 24, 2011
It's my 2nd week after I started my medications, I'm taking Lamivudine/Zidovudine and Efivarenz, I suppose to take my Lamivudine/Zidovudine at 7pm in the evening but I missed it in 2 and a half hour. What should I do? do I have to adjust my time?
| Response from Dr. McGowan
Thanks for your question.
Being a couple of hours late on occasion (not on a regular basis) is nothing to worry about. Better to take the dose late than to miss it entirely. No need to adjust the next doses (if they are a little closer together it is not toxic). Just get back onto your regular schedule. Best of luck on your new combo.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Black Spots After Touching Dried Blood Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.